If you need an accessible version of this item please contact JSTOR User Support

Variable Factor Supplies and the Heckscher-Ohlin-Samuelson Model

John P. Martin
The Economic Journal
Vol. 86, No. 344 (Dec., 1976), pp. 820-831
Published by: Wiley on behalf of the Royal Economic Society
DOI: 10.2307/2231455
Stable URL: http://www.jstor.org/stable/2231455
Page Count: 12
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Variable Factor Supplies and the Heckscher-Ohlin-Samuelson Model
Preview not available

Page Thumbnails

  • Thumbnail: Page 
820
    820
  • Thumbnail: Page 
821
    821
  • Thumbnail: Page 
822
    822
  • Thumbnail: Page 
823
    823
  • Thumbnail: Page 
824
    824
  • Thumbnail: Page 
825
    825
  • Thumbnail: Page 
826
    826
  • Thumbnail: Page 
827
    827
  • Thumbnail: Page 
828
    828
  • Thumbnail: Page 
829
    829
  • Thumbnail: Page 
830
    830
  • Thumbnail: Page 
831
    831